| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

PURE MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2013, no. 1-4


A. K. Jabbar
      A generalization of prime and weakly prime submodules
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 1-11
      http://dx.doi.org/10.12988/pms.2013.13001

V. Joshi, S. Gupta, N. Bhardwaj, R. Kumar
      On generalised pre regular weakly(gprw)-closed and gprw-quasi closed functions in topological spaces
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 13-21
      http://dx.doi.org/10.12988/pms.2013.13002

E. Uluocak, Omer Gok
      A note on the order bidual of f-algebras
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 23-28
      http://dx.doi.org/10.12988/pms.2013.13003

A. Najafi
      Pseudo-commutators in BCK-algebras
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 29-32
      http://dx.doi.org/10.12988/pms.2013.13004

S. Vijaya Lakshmi, J. Sucharita
      A unique common fixed point theorem for four maps under contractive conditions in cone metric spaces
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 33-38
      http://dx.doi.org/10.12988/pms.2013.13005

M. Adib
      Quasi-multipliers on weak Arens regular Banach algebras
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 39-47
      http://dx.doi.org/10.12988/pms.2013.13006

Omer Gok, Sebnem Yildiz Pestil
      On the center of Banach f-modules
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 49-54
      http://dx.doi.org/10.12988/pms.2013.13007

R. Kellil
      Some propreties on morphic groups
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 55-68
      http://dx.doi.org/10.12988/pms.2013.13008

A. G. Ghazanfari, B. Ghazanfari
      A remark on bounded homomorphisms into B(H) and amenability of unitary groups
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 69-74
      http://dx.doi.org/10.12988/pms.2013.13009

M. Al-Hajri, K. Belaid, O. Echi
      Stone spaces and compactifications
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 75-81
      http://dx.doi.org/10.12988/pms.2013.13010

WonSok Yoo
      Improvements of some principal results in abstract duality
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 83-88
      http://dx.doi.org/10.12988/pms.2013.13011

Ronghua Tan
      Auslander algebras of self-injective Nakayama algebras
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 89-108
      http://dx.doi.org/10.12988/pms.2013.13012

Omer Gok, Sebnem Yildiz Pestil
      Extended results on f-orthomorphisms over the second order dual of an f-algebra
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 109-114
      http://dx.doi.org/10.12988/pms.2013.13013

Sarab A. Al-Taha
      The multiplicative closed set Sa
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 115-120
      http://dx.doi.org/10.12988/pms.2013.13014

Sarab A. Al-Taha
      Ideals in the ring Rsa
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 121-126
      http://dx.doi.org/10.12988/pms.2013.13015

Reem Al-Ghefari
      Jacobi-type vector fields on Kaehler manifold
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 127-132
      http://dx.doi.org/10.12988/pms.2013.13016

Dasharath Singh, Ahmed Ibrahim Isah, Alhaji Jibril Alkali
      Does the category of multisets require a larger universe than that of the category of sets?
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 133-146
      http://dx.doi.org/10.12988/pms.2013.13017

G. Dattoli, B. Germano, M. R. Martinelli, P. E. Ricci
      The second solution of the Hermite equation and the monomiality formalism
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 147-152
      http://dx.doi.org/10.12988/pms.2013.13018

Basile Guy Richard Bossoto
      Parallelism of Weil bundles
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 153-164
      http://dx.doi.org/10.12988/pms.2013.13019

T. Satyanarayana, K. L. Sai Prasad
      On a type of para-Kenmotsu manifold
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 165-170
      http://dx.doi.org/10.12988/pms.2013.13020

Ali Asghar Gholipoor
      Convergence theorems and base properties on condition (C)
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 171-174
      http://dx.doi.org/10.12988/pms.2013.13021

Basmah H. Shafee
      On the structure of some groups containing PSL(3,3) wr PSL(3,5)
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 175-182
      http://dx.doi.org/10.12988/pms.2013.13022

A. Khaksari, A. Jafari, Gh. Moghimi
      Almost primary ideals
      Pure Mathematical Sciences, Vol. 2, 2013, no. 1-4, 183-187
      http://dx.doi.org/10.12988/pms.2013.13023


Journals | Books | Author guidelines